# SDR 2000UALA00507

- Difficulty date: August 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 48,927 hours, 36,437 cycles
- Engine: Pwa JT8D17
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Failed
- Location: Feel Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL LIGHT INDICATION.  *S/D*  REPLACED ELEVATOR FEEL COMPUTER AND 2 FILTERS.  TESTED ELEVATOR FEEL SYSTEM, SYSTEM FUNCTIONS NORMALLY.
